# SDR A6WA2019123047084

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 601R752621
- Condition: Cracked
- Location: Bs 529
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PRESURE TRANSDUCER BRACKET IN R/H MLG WHEEL WELL AT FS529 IS CRACKED  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED BRAKE PRESSURE TRANSDUCER BRACKET IAW CRJ200 SRM 51-42-06
